# SDR UALA2009081702515

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 36,006 hours, 9,568 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Out Of Position
- Location: Seat Rows 2&3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LEFT EMERGENCY PATH LIGHT FLICKERED ON CLIMB, STABLE NOW.  SEATS ROW 2+3 EMERGENCY LIGHT FOUND FWD LAMPS ON SEATS 2B AND 3B PULLED OUT.  REINSTALLED AND SECURED.  OPERATION CHECK LIGHTS OK.
